# SDR HEEA967804

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Malfunction
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WORKS INTERMITTENTLY. FOUND MAXIMUM POWER OUT TO BE APPROXIMATELY 20 WATTS.  REPLACED CAVITY TUBE V101.  REPAIRED.  ADJUSTED FREQUENCY.  COOKED UNIT UNDER HEAT LAMP, VIBRATED AND PUT IN FREEZER.  BENCH CHECK GOOD.
